# SDR 8LFA2016100600001

- Difficulty date: September 27, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N636LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14817
- Aircraft time: 947 hours
- Engine: Pwa PT6B37A
- Engine time: 982 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6B37A
- Part serial: PU0218
- Condition: Overheated
- Part time: 982 hours, 2,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ABNORMAL ITT INDICATIONS STARTED TO OCCUR. ATTEMPTED TO TROUBLESHOOT, BUT ENGINE ITT WAS EXCEEDING LIMITATIONS ALLOWED. AIRCRAFT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER PROBLEMS.
